Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Ovary removed. Had umbilical granuloma. Undergoing silver nitrate treatment. Having discharge, peeling skin below navel. Suggestions?

hello. I had my right ovary removed about 6 weeks ago. This friday I saw a surgeon (refered by my gyn) since I had umbilical granuloma that continued to have discharge . now, the silver nitrate treatment from the surgeon is producing worse discharge, a little viscous, and the skin in my belly button is peeling - leaving behind red, raw skin. Today, there is some blood mixed in with the discharge. any advice?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thank you for choosing Healthcaremagic. After analyzing your history I feel your umbilical stump is infected, in this situation we usually require to drain any discharge or collection which is present. And sterile frequent dressing might be helpful.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor